# SDR AALA20000052

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Engine: Pwa JT8D217
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 320115C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 758 - DURING FLIGHT, LEFT ENGINE ANTI-ICE VALVE CIRCUIT BREAKER POPPED.  RESET AND POPPED AGAIN WITHIN TWO MINUTES.  RETURNED AND LANDED MIA WITHOUT INCIDENT.  REPLACED LEFT ENGINE ANTI-ICE VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
